# SDR CA001019029

- Difficulty date: September 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Doug DC-9-32
- Aircraft time: 59,914 hours
- Engine: Pwa JT8D7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2000634
- Condition: Missing
- Location: Lt Nlg Wheel
- Component: Tie Bolt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK AROUND INSPECTION OF AIRCRAFT, LEFT HAND NOSE LANDING GEAR WHEEL ASSEMBLY, FOUND WITH ONE TIE BOLT MISSING. (TIE BOLT ATTACHES HUB HALVES TOGETHER) SUSPECT TIE BOLT CRACKED AND SEPARATED FROM WHEEL HUB. TIRE ASSEMBLY REPLACED AS PER MAINTENANCE MANUAL REF. 32-40-02.
